# SDR FDEA201310312661

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1510, S27-28R, ANTENNA DOUBLER CORRODED.  REPAIRED IAW SRM 53-00-01 REPAIR 16.
